# SDR CA081125015

- Difficulty date: November 15, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE NR 1 ENG CHIP DETECTOR LIGHT ILLUMINATED. THE PILOT "BURNED" THE CHIP DETECTOR AND THE LIGHT WENT OUT. SHORTLY AFTER THE LIGHT CAME ON AGAIN AND THE PILOT BURNED AGAIN AND THE LIGHT WENT OUT. HE DECIDED TO ABORT THE MISSION AND RETURN TO BASE DURING WHICH TIME HE HEARD A LOUD NOISE FROM THE ENGINE WITH PARAMETER DECAYING. THE ENG WAS SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. GROUND INSP FOUND HEAVY METAL CONTAMINATION AND FRACTURED POWER TURBINE BLADES. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
